# SDR A6WA2019012346321

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEB RT OBLIQUE ANGLE AT STRINGER 14R IS CRACKED.  REMOVED AND REPLACED AEB RT OBLIQUE ANGLE AT STRINGER 14R IAW SRM 51-42-21.
